Cookies?
Library Header Image
LSE Research Online LSE Library Services

Optimum biased-coin designs for sequential treatment allocation with covariate information

Atkinson, Anthony (1999) Optimum biased-coin designs for sequential treatment allocation with covariate information. Statistics in Medicine, 18 (14). pp. 1741-1752. ISSN 0277-6715

Full text not available from this repository.
Identification Number: 10.1002/(SICI)1097-0258(19990730)18:14<1741::AID-SIM210>3.0.CO;2-F
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/2988/ho...
Additional Information: © 1999 Statistics in Medicine
Subjects: Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 13 Feb 2010 12:22
Last Modified: 19 Apr 2016 09:23
URI: http://eprints.lse.ac.uk/id/eprint/7615

Actions (login required)

View Item View Item